Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 9, NWS Los Angeles, CA

June 19, 2007

NWS Los Angeles, CA issued this red flag warning at Jun 19, 2007, 3:57 PM PDT. It was in force for 53 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2007, 3:57 PM PDT (22:57 UTC)
Expired
Jun 21, 2007, 9:00 PM PDT
In force
53 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KLOX 192257
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
357 PM PDT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL THE 
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT 
THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL SLOPES...
DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE 
FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN 
SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY 
AND GUSTY WINDS...

.HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME
TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND
AND AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY
AIR FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY
DRY CONDITIONS IN MOUNTAINOUS AREAS ABOVE 4000 FEET ON COASTAL
SLOPES AND MUCH OF THE BACKCOUNTRY. HUMIDITY READINGS BELOW 10
PERCENT FOR DURATIONS OF MORE THAN 10 HOURS WITH EXTREMELY POOR
OVERNIGHT RECOVERIES ARE EXPECTED. 

MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE 
EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG
WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS THERE.

CAZ252-201700-
/O.NEW.KLOX.FW.W.0009.070619T2300Z-070621T1200Z/
/O.NEW.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
357 PM PDT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY ABOVE 4000
FEET DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE 
FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO LOW HUMIDITY AND GUSTY
WINDS...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR
AREAS ABOVE 4000 FEET DUE TO A PROLONGED PERIOD OF VERY LOW
HUMIDITIES AT OR BELOW 10 PERCENT AND CRITICALLY DRY FUELS.
ADDITIONALLY...A FIRE WEATHER WATCH ALSO HAS BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO THE COMBINATION
OF LOW HUMIDITY AT OR BELOW 10 PERCENT AND GUSTY SUNDOWNER WINDS
TO 45 MPH AND CRITICALLY DRY FUELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMDITIES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

CAZ253-254-201700-
/O.NEW.KLOX.FW.W.0009.070619T2300Z-070621T1200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
357 PM PDT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL... 
EXCEPT THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL
SLOPES...DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL... 
EXCEPT THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL
SLOPES...DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES AND
CRITICALLY DRY FUELS. WIDESPREAD MINIMUM HUMIDITIES OF 10 PERCENT
OR LESS WILL OCCUR FOR MORE THAN 10 CONSECUTIVE HOURS WITH
EXTREMELY POOR OVERNIGHT RECOVERIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

$$

CAZ239-201700-
/O.NEW.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-
357 PM PDT TUE JUN 19 2007

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE DUE TO
MODERATE SUNDOWNER WINDS AND VERY LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE
DUE TO MODERATE SUNDOWNER WINDS AND VERY LOW HUMDITIES. VERY LOW
HUMIDITIES AT OR BELOW 10 PERCENT IN COMBINATION WITH WINDS GUSTING
TO 45 MPH BELOW PASSES AND CANYONS ALONG WITH CRITICALLY DRY FUEL
CONDITIONS HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

TRM
5 follow-up statements
000 
WWUS86 KLOX 201648
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
948 AM PDT WED JUN 20 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT
THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW
HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN
SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY
AND GUSTY WINDS...

.HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME
TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND AND
AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY AIR
FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY DRY
CONDITIONS IN MOUNTAINOUS AREAS AND MUCH OF THE BACK COUNTRY.
HUMIDITY READINGS BELOW 10 PERCENT FOR DURATIONS OF MORE THAN 10
HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES ARE EXPECTED.

MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE
EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG
WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS THERE.

CAZ252-210100-
/O.EXT.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
/O.EXT.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
948 AM PDT WED JUN 20 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A 
PROLONGED PERIOD OF VERY LOW HUMIDITIES...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY EVENING THROUGH
LATE FRIDAY NIGHT DUE TO THE COMBINATION OF GUSTY WINDS AND VERY LOW
HUMIDITIES...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. THE
FIRE WEATHER WATCH IS NOW IN EFFECT FROM THURSDAY EVENING THROUGH
LATE FRIDAY NIGHT. 

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A
PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND
CRITICALLY DRY FUELS. ADDITIONALLY...A FIRE WEATHER WATCH IS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE
SANTA YNEZ RANGE DUE TO THE COMBINATION OF LOW HUMIDITY AT OR
BELOW 10 PERCENT AND GUSTY NORTHERLY WINDS TO 35 MPH AND
CRITICALLY DRY FUELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

CAZ253-254-210100-
/O.EXT.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
948 AM PDT WED JUN 20 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A 
PROLONGED PERIOD OF VERY LOW HUMIDITIES...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. 

WIDESPREAD MINIMUM HUMIDITIES AT OR BELOW 10 PERCENT FOR AT LEAST
10 HOURS COMBINED WITH CRITICALLY DRY FUELS ARE EXPECTED THROUGH
THURSDAY EVENING AT LEAST. OVERNIGHT RECOVERIES WILL BE VERY
POOR...MOSTLY 15 PERCENT OR LOWER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ239-210100-
/O.CON.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-
948 AM PDT WED JUN 20 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT DUE TO THE COMBINATION OF GUSTY WINDS 
AND VERY LOW HUMIDITIES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT. 

GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW
PASSES AND CANYONS THROUGH THE SANTA YNEZ RANGE LATE THURSDAY
THROUGH FRIDAY NIGHT. THE WINDS COMBINED WITH CRITICALLY DRY FUELS
AND HUMIDITIES AT OR BELOW 15 PERCENT WILL CREATE AN EXTREMELY
HIGH FIRE DANGER.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

WOFFORD
000 
WWUS86 KLOX 202157
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
257 PM PDT WED JUN 20 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT
THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW
HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN
SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY
AND GUSTY WINDS...

.HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME
TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND AND
AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY AIR
FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY DRY
CONDITIONS IN MOUNTAINOUS AREAS AND MUCH OF THE BACK COUNTRY.
HUMIDITY READINGS BELOW 10 PERCENT FOR DURATIONS OF MORE THAN
10 HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES ARE EXPECTED.

MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE
EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG
WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS THERE.

CAZ252-211700-
/O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
/O.CON.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
257 PM PDT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE 
TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH LATE FRIDAY NIGHT DUE TO A COMBINATION OF LOW HUMIDITIES
AND GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
FRIDAY NIGHT. 

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A
PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND
CRITICALLY DRY FUELS. ADDITIONALLY...A FIRE WEATHER WATCH IS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE
SANTA YNEZ RANGE DUE TO THE COMBINATION OF LOW HUMIDITY AT OR BELOW
10 PERCENT AND GUSTY NORTHERLY WINDS TO 35 MPH AND CRITICALLY DRY
FUELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

CAZ253-254-211700-
/O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
257 PM PDT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO 
A PROLONGED PERIOD OF VERY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. 

WIDESPREAD MINIMUM HUMIDITIES AT OR BELOW 10 PERCENT FOR AT LEAST
10 CONSECUTIVE HOURS COMBINED WITH CRITICALLY DRY FUELS ARE
EXPECTED THROUGH THURSDAY EVENING AT LEAST. OVERNIGHT RECOVERIES
WILL BE VERY POOR... MOSTLY 15 PERCENT OR LOWER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ239-211700-
/O.CON.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-
257 PM PDT WED JUN 20 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT DUE TO GUSTY WINDS AND LOW HUMIDITIES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT. 

GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW
PASSES AND CANYONS THROUGH THE SANTA YNEZ RANGE LATE THURSDAY
THROUGH FRIDAY NIGHT. THE WINDS COMBINED WITH CRITICALLY DRY FUELS
AND HUMIDITIES AT OR BELOW 15 PERCENT WILL CREATE AN EXTREMELY HIGH
FIRE DANGER.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

WOFFORD
000 
WWUS86 KLOX 211612
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
912 AM PDT THU JUN 21 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT
THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW
HUMIDITIES...

...FIRE WEATHER WATCH CANCELLED FOR THE SANTA YNEZ RANGE AND
COASTAL AREAS OF SOUTHERN SANTA BARBARA COUNTY...

.HUMIDITIES HAVE INCREASED 5 TO 10 PERCENT IN THE MOUNTAINS SINCE
WEDNESDAY...LIFTING MOST AREAS ABOVE CRITICAL LEVELS. ALTHOUGH WE
DONT EXPECT ANOTHER 10 CONSECUTIVE HOURS OF 10 PERCENT OR LOWER
HUMIDITIES...CONDITIONS WILL BE CLOSE ENOUGH AND THE RED FLAG
WARNING WILL REMAIN IN EFFECT.

IN SOUTHERN SANTA BARBARA COUNTY...MODELS HAVE BACKED OFF THE WIND
SPEEDS TONIGHT THROUGH FRIDAY. FOR THIS REASON...THE FIRE WEATHER
WATCH HAS BEEN CANCELLED IN THOSE AREAS. ISOLATED WIND GUSTS UP TO
25 MPH ARE STILL POSSIBLE THROUGH THE FAVORED PASSES AND CANYONS
ALONG WITH PERIODS OF LOW HUMIDITIES. HOWEVER...THESE CONDITIONS
ARE NOT EXPECTED TO BE WIDESPREAD OR LONG-LASTING. MODELS DO
SUGGEST A POSSIBLE INCREASE IN NORTHERLY WINDS SATURDAY AND THE
FIRE WEATHER WATCH MAY NEED TO BE REISSUED.

CAZ252-220015-
/O.CAN.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/
/O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
912 AM PDT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING 
DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TONIGHT DUE
TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10
PERCENT AND CRITICALLY DRY FUELS. 

HOWEVER...THE FIRE WEATHER WATCH FOR TONIGHT THROUGH FRIDAY NIGHT
HAS BEEN CANCELLED AS MODELS ARE NO LONGER INDICATING STRONG
NORTHERLY WINDS IN THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ239-211715-
/O.CAN.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-
912 AM PDT THU JUN 21 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
FIRE WEATHER WATCH. 

ISOLATED NORTHERLY WIND GUSTS UP TO 25 MPH ARE POSSIBLE THROUGH
AND BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA YNEZ RANGE
TONIGHT AND AGAIN FRIDAY NIGHT WITH HUMIDITIES BRIEFLY DROPPING
BELOW 20 PERCENT.

$$

CAZ253-254-220015-
/O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
912 AM PDT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING 
DUE TO A PROLONGER PERIOD OF VERY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

ALTHOUGH HUMIDITIES HAVE INCREASED 5 TO 10 PERCENT IN THE
MOUNTAINS FROM WEDNESDAY...THEY ARE EXPECTED TO FALL AGAIN TODAY
TO NEAR OR EVEN SLIGHTLY BELOW 10 PERCENT. FOR THIS REASON...THE
RED FLAG WARNING WILL REMAIN IN EFFECT.

OVERNIGHT TONIGHT HUMIDITIES ARE EXPECTED TO RECOVER TO ABOVE
CRITICAL LEVELS IN MOST LOCATIONS...THEN DROP TO AROUND 15 PERCENT
DURING THE DAY FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

WOFFORD
000 
WWUS86 KLOX 212150
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
250 PM PDT THU JUN 21 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TONIGHT FOR ALL THE
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT
THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW
HUMIDITIES...

.HUMIDITIES IN THE MOUNTAINS ARE RUNNING FROM 8 TO 15
PERCENT...ABOUT 3 TO 5 PERCENT HIGHER THAN WEDNESDAY.
HOWEVER...CRITICAL FIRE WEATHER CONDITIONS STILL EXIST DUE TO THE
CONTINUED LOW HUMIDITIES AND DRY FUELS. WE ARE ANTICIPATING
HUMIDITIES TO RECOVER WELL ENOUGH TONIGHT TO ALLOW THE RED FLAG
WARNING TO EXPIRE AT 9 PM. HUMIDITIES WILL BE LOW AGAIN FRIDAY AND
SATURDAY BUT MOST AREAS SHOULD BE ABOVE 10 PERCENT.


CAZ252>254-220400-
/O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
250 PM PDT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING 
DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

HUMIDITIES AT OR BELOW 10 PERCENT THIS AFTERNOON WILL RECOVER TO
ABOVE CRITICAL LEVELS TONIGHT...THUS THE RED FLAG WARNING WILL
EXPIRE AT 9 PM.

DRY CONDITIONS ARE EXPECTED AGAIN FRIDAY AND SATURDAY
AFTERNOONS...HOWEVER MOST AREAS SHOULD REMAIN ABOVE 10 PERCENT
HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

$$

WOFFORD
000 
WWUS86 KLOX 220407
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
907 PM PDT THU JUN 21 2007

...RED FLAG WARNING HAS EXPIRED FOR THE MOUNTAINS OF SANTA
BARBARA...VENTURA AND LOS ANGELES COUNTIES...

.HUMIDITIES HAVE CLIMBED ABOVE 10 PERCENT ACROSS THE MOUNTAINS OF
SOUTHWESTERN CALIFORNIA. HUMIDITIES ARE EXPECTED TO REMAIN ABOVE
THIS LEVEL THROUGH SATURDAY. AS A RESULT THE RED FLAG WARNING WAS
ALLOWED TO EXPIRE AT 9 PM THIS EVENING.

CAZ252>254-220515-
/O.EXP.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
907 PM PDT THU JUN 21 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

HUMIDITIES HAVE INCREASED ABOVE 10 PERCENT ACROSS THE REGION AND
WILL CONTINUE ABOVE THIS LEVEL OVERNIGHT. ALTHOUGH HUMIDITIES
WILL BE LOW AGAIN FRIDAY AND SATURDAY...MOST AREAS SHOULD BE
ABOVE 10 PERCENT.

$$

SIRARD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Jun 19, 2:35 PM PDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 19, 2:35 PM PDT, 1 hour 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
235 PM PDT TUE JUN 19 2007

.SHORT TERM...(TONIGHT-FRI)

...HOT TEMPERATURES TO AFFECT INLAND PORTIONS OF SOUTHWESTERN
CALIFORNIA THROUGH REST OF WEEK...

LATEST SATELLITE IMAGERY INDICATED BROAD CLEARING OF STRATUS WELL TO
THE WEST OF CATALINA ISLAND THIS AFTERNOON. LAX PROFILER DATA SHOWS
SIGNIFICANT HEATING ABOVE 2000 FT THIS AFTERNOON. UP 6 DEGREES
CELSIUS FROM 24 HOURS AGO. MARINE LAYER WILL CONTINUE TO SHRINK
OVERNIGHT WITH ONLY PATCHY LOW CLOUDS AND FOG EXPECTED INTO LIMITED
VALLEY LOCATIONS OVERNIGHT. WENT AHEAD AND BUMPED UP TEMPS FOR WED
THROUGH FRI AS UPPER LVL HIGH LOOKS QUITE IMPRESSIVE WITH 593 TO 594
DM HIGH FORECAST TO SIT ONTOP OF SO CAL OVER THE PERIOD. THE ONLY
QUESTION WILL BE IF THE BROAD TROF OVER NORTHERN AND CENTRAL CAL
DEEPEN A LITTLE...IT COULD PUSH UPPER LVL HIGH FURTHER SOUTH AND
COOL TEMPS SLIGHTLY. FEEL CONFIDENT THAT STRONG HIGH WILL PERSIST
OVER SO CAL THROUGH EARLY NEXT WEEK. SOME VALLEY HIGHS SHOULD REACH
INTO THE MID TO UPPER 90S BY TOMORROW. WITH THE ANTELOPE VALLEY
REACHING 100 POSSIBLE AS EARLY AS TOMORROW. MARINE LAYER WILL
CONTINUE TO SHRINK WED NIGHT TO BELOW 1000 FT. MOST AREAS WILL SEE
SIGNIFICANTLY HIGHER TEMPS BOTH THURSDAY AND FRIDAY WITH MANY
INLAND LOCATIONS WILL BE IN THE 90S AND LOWER 100S...INCLUDING THE
ANTELOPE VALLEY...MOUNTAINS AND VALLEY LOCATIONS. WITH THE
EXCEPTION OF THE IMMEDIATE COASTAL AREAS WHICH WILL STILL BE UNDER
THE INFLUENCE OF THE MARINE LAYER AND ONLY A FEW DEGREES OF WARMING
EXPECTED.

WRF MODEL INDICATED SOME LOCAL GUSTY WINDS SETTING UP ACROSS THE
SANTA BARBARA S COAST AND MOUNTAINS WED EVENING...WITH STRONGER
WINDS AGAIN ON THU EVENING AND FRI EVENING. EXPECT GUSTY NORTHWEST
TO NORTH WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH. TEMPS COULD
ALSO JUMP UP BRIEFLY AFTER SUNSET ACROSS THE SBA SOUTH COAST. THIS
IS THE PEAK TIME OF YEAR FOR STRONG SUNDOWNERS TO OCCUR.

WITH HOT TEMPS EXPECTED AND VERY LOW RH VALUES ACROSS THE
MOUNTAINS...A RED FLAG WARNING WILL BE ISSUED FOR ALL MOUNTAIN
ZONES...EXCLUDING THE SANTA MONICA RANGE THROUGH THU MORNING. THERE
WILL ALSO BE A FIRE WX WATCH FOR THE SANTA BARBARA MOUNTAINS AND
SOUTH COAST THURSDAY EVENING THROUGH SAT EVENING DUE TO GUSTY
SUNDOWNER TYPE WINDS AND LOW RH VALUES. FOR DETAILS...PLEASE SEE
(LAXRFWLOX) PRODUCT.

.LONG TERM...(SAT-TUE)
BOTH GFS AND ECMWF CONTINUE TO STAY IN AGREEMENT THAT RIDGE AXIS
WILL PERSIST OVER SO CAL THROUGH TUE. NOT MUCH CHANGE IN THE LONG
TERM...EXCEPT A FEW DEGREES OF COOLING WILL BE LIKELY OVER THE
PERIOD...WITH HIGH TEMPS REMAINING WARMER THAN NORMAL. NIGHT THROUGH
MORNING LOW CLOUDS SHOULD STAY LIMITED TO COASTAL AREAS AS WELL
THROUGH PERIOD. DID NOTICE THAT THERE WAS A HINT OF 500 TO 700 MB
MOISTURE THAT BEGINS TO CREEP UP FROM BAJA ON TUE. THIS COULD
TRANSLATE INTO A FEW CU POPPING UP OVER THE LA COUNTY MOUNTAINS ON
TUE. DID NOT MENTION IN THE ZONES AT THIS TIME SINCE LATER MODEL
RUNS COULD FLIP-FLOP...HOWEVER WILL CONTINUE TO MONITOR.

&&

.AVIATION...19/1700Z

THE MARINE LAYER CLEARED EARLY THIS MORNING AND THE LATEST TRENDS
SHOW A REDUCTION IN MARINE CLOUD COVERAGE AND DURATION THE NEXT
COUPLE OF DAYS. THEREFORE...THE FORTHCOMING TAF PACKAGE WILL BE
ADJUSTED TO REDUCE THE DURATION AND COVERAGE OF MARINE CLOUDS.

KLAX...FAIRLY HIGH CONFIDENCE IN THE MARINE LAYER MAKING A
REAPPEARANCE AROUND MIDNIGHT. CLEARING ON WEDNESDAY IS EXPECTED
AROUND 16-17Z.

KBUR...THE FORECAST FOR TONIGHT REGARDING THE REAPPEARANCE OF LOW
CLOUDS AND FOG IS A VERY LOW CONFIDENCE FORECAST. THE MARINE LAYER
WILL SHRINK TO A DEPTH OF 1500 FEET WHICH IS RIGHT NEAR THE CRITICAL
DEPTH FOR IMMERSION OF THE SAN FERNANDO VALLEY IN LOW CLOUDS AND
FOG. DECIDED TO INCLUDE LIMITED INFLUENCES FROM THE MARINE LAYER BY
EARLY MORNING.

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).

&&

PUBLIC...KAPLAN
AVIATION...SWEET

WWW.WEATHER.GOV/LOSANGELES

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:57 PM PDTFire Weather WatchLOX41 hr

Nearby

Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.